Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
queensdawg

redness of my face(also posted in the precription board)

Recommended Posts

whudup every1.. im currently on accutane and my tzone is really red.. sum grl from ma old class toldme.. wha happened to ur face.. y is it all red.. so i felt wierd.. i was wondering if theres a product to use to reduce redness.. or maybe jus moisturizing daily? i still have a lil bit of oil on my tzones and i dont want to overproduce oil.. any advice? i even use neutrogena healthy skin make and ima guy lol.. any help would be great.. thanks every1

Share this post


Link to post
Share on other sites

I'm on Accutane too

when I'm red, I use at night Oilatum Soft Krem (it is actually designed for babies but indicated also for adults with dry and sensitive skin)

apply daily (or nightly ;-) and you must see a difference after as little as 3 days

it non-comedogenic and a little greasy (but doesn't cause pimples) - I checked it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×